# SDR SWIA2025080600502

- Difficulty date: May 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 41,837 hours, 30,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BELLY UNDER FAIRING FS-969, BL -0, DEEP WEAR MARK ON DOUBLER.  REMOVED AND REPLACED DOUBLER UNDER BELLY FAIRING FS969 BL 0 IAW REO 670-53-00-290 REV. -F DATED: 2019-04-26
